Home

CDs & DVDs

Free Articles

Training

Self Help

Newsletter

Blog

Forum
Psychology forum home -> Anxiety and Panic Attacks -> Prothiaden 25mg This topic is locked: you cannot edit posts or make replies.

Prothiaden 25mg


Connect with Uncommon Knowledge

Panic Attacks and Anxiety Resources

 
Free panic attacks course

What are panic attacks? (article)

Panic attacks and your basic needs (article)

Anxiety and depression (article)

Anxiety FAQ

Panic attacks CD

Panic attacks

Discussion Forums


   Psychology

   Depression

   Anxiety and Panic Attacks

   Anger Management

   Addictions

   Eating Disorders

   Public Speaking

   Workplace Psychology

   Self Esteem and Confidence

   Relationships

   Hypnosis

   Practitioners' Lounge

   Emotional Intelligence

   Light Lounge

 


Bookmark and Share



 
Author Thread
Natti88
New Member


Joined: 20 May 2008
Posts: 16

Post Sun May 25, 2008 1:12 pm

Prothiaden 25mg    Reply with quote  

hiya, my docs has just started me on these pills, anyone else on them or been on them? i'm only taking one a day before i go to bed. ive taken 2 now but since last night, the right hand side f my face has felt really wierd and tingly. :S dunno if this is related to pills of not.

Prothiaden 25mg anyone?

thanks

natti88xxxx
  
kesh
Junior Member


Joined: 20 Apr 2008
Posts: 36

Post Sun May 25, 2008 6:46 pm

   Reply with quote  

i used to be on them and they made me extremely happy, best anti depressant ever. the dopey side effects went away fairly quickly. they did however give me big bags under my eyes which remain to this day, even though i came off them 10 years ago
scampo
Senior Member


Joined: 24 Aug 2006
Posts: 2095
Location: UK - East Midlands

Post Tue May 27, 2008 8:06 pm

   Reply with quote  

I've been given them after much else has failed. I have a 25mg capsule before bed. I'm almost finished the month's supply and no, they haven't helped a jot.

The side effects you mention are definitely drug related and will wear off. I have had that and numbness in my face - these drugs are truly weird. It's also called dosulepin nowadays. I have read that it can affect the heart so I'm none too keen to carry on but if it had helped I would have welcomed the risk.
kesh
Junior Member


Joined: 20 Apr 2008
Posts: 36

Post Thu May 29, 2008 4:39 pm

   Reply with quote  

yes i had to come off them because of the heart side effects, though apparently these (and the drowsiness) are through the same mechanism as one would get from anti-histamines, called anticholinergic or antimuscarinic effects
  

This topic is locked: you cannot edit posts or make replies.

Jump to:  

Related topics
Smoking Related to Panic Attacks
Paxil Withdrawls/side effects ... need advice please
[b]Giddiness- Can Any one Help[/b]
my husband is taking rivotril for the last 3 years
Does Anyone Else Have ...
 

All times are GMT.
The time now is Thu Apr 24, 2014 4:19 pm
  Display posts from previous:      




Psychology  

Powered by phpBB © 2001, 2005 phpBB Group